Toggle Main Menu Toggle Search

Open Access padlockePrints

The persistency of international diversification benefits: The role of the asymmetry volatility model

Lookup NU author(s): Dr Sze Nie UngORCiD



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Ung SN, Choo WC, Sambasivan M, Nassir AM

Publication type: Article

Publication status: Published

Journal: Asian Academy of Management Journal of Accounting and Finance

Year: 2014

Volume: 10

Issue: 1

Pages: 151-165

Acceptance date: 05/03/2014

Date deposited: 15/04/2021

ISSN (print): 1823-4992

ISSN (electronic): 2180-4192

Publisher: Universiti Sains Malaysia